edoc

Items where contributor is "Cohen, David"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | Refereed | No Grouping
Jump to: 2013 | 2012 | 2011 | 2010 | 2008

2013

Cohen, D. and Larsson, S. and Sigg, M.. (2013) A trigonometric method for the linear stochastic wave equation. SIAM Journal on Numerical Analysis, 51 (1). pp. 204-222.

2012

Cohen, David. (2012) On the numerical discretisation of stochastic oscillators. Mathematics and Computers in Simulation, 82 (8). pp. 1478-1495.

Cohen, David and Raynaud, Xavier. (2012) Convergent numerical schemes for the compressible hyperelastic-rod wave equation. Numerische Mathematik, 122 (1). pp. 1-59.

Cohen, D.. (2012) On the numerical discretisation of stochastic oscillators. Mathematics and Computers in Simulation, 82 (8). pp. 1478-1495.

2011

Cohen, David and Raynaud, Xavier. (2011) Geometric finite difference schemes for the generalized hyperelastic-rod wave equation. Journal of computational and applied mathematics, Vol. 235, H. 8. pp. 1925-1940.

Cohen, David and Hairer, Ernst. (2011) Linear energy-preserving integrators for Poisson systems. BIT : numerical mathematics, Vol. 51, H. 1. pp. 91-101.

Cohen, David and Sigg, Magdalena. (2011) Convergence analysis of trigonometric methods for stiff second-order stochastic differential equations. Numerische Mathematik, 121 (1). pp. 1-29.

2010

Cohen, David and Hairer, Ernst. (2010) Linear EnergyPreserving Integrators for Poisson Systems. Preprints Fachbereich Mathematik, 2010 (02).

2008

Cohen, David and Hairer, Ernst and Lubich, Christian. (2008) Conservation of energy, momentum and actions in numerical discretizations of non-linear wave equations. Numerische Mathematik, Vol. 110, H. 2. pp. 113-143.

Cohen, David and Hairer, Ernst and Lubich, Christian. (2008) Long-time analysis of nonlinearly perturbed wave equations via modulated Fourier expansions. Archive for rational mechanics and analysis, Vol. 187, H. 2. pp. 341-368.